# SDR ASAA2016082617811

- Difficulty date: August 26, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 29,291 hours, 8,683 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS HARD TO ARM R1 DOOR.  ACFT GROUNDED.  REMOVED SLIDEPACK, ADJUSTED SLIDE E-FOLD FOR PROPER EXPOSURE. REINSTALLED SLIDE PACK, IAW AMM 25-66-01-400-803.
